What causes high levels of vitamin B6?
User rating for this question
Posted Tue, 11 Feb 2014 in Brain and Spine
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Can be due to supplements. Detailed Answer: Hello, Thanks for posting your query. High levels of vitamin B6 can cause severe nerve damage, leading to lose control of the bodily movements. Other symptoms include painful, unsightly skin patches, extreme sensitivity to sunlight, nausea, and heartburn. It would be difficult to find the cause of high b6 level; but I would suggest you to avoid taking foods rich in Vitamin B 6 like poultry, fish, and organ meats, Potatoes and other starchy vegetables etc. This usually happens due to multivitamin supplements. All the changes and symptoms are reversible once the levels come back in normal range. Do get the levels rechecked after 6 weeks to see the trends. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal